# SDR UPS05843662

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMED OUT IN FLIGHT. A/C IS OOS.  PERFORMED STEP 4 UP TO FUEL FILTER REPLACEMENT ON FIGURE 139 SHEET 1 OF MM 71 00 00. TS (558010) PERFORMED ENG MAINT RUN PER MM 71-00-00-1, NO DEFECTS NOTED.  A/C OK FOR SERVICE.
